# SDR FDEA201909252342

- Difficulty date: September 25, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: NLC6733163
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 334HT HAS A CRACK MARKED. FABRICATED NEW PANEL PER DWG NLC6733 PART NUMBER -163 AND SRM 51-31-01 PRIMED   AND PAINTED IN REF TO SRM 51-21-01. SECONDARY STRUCTURE.
